# SDR UALA2012111906646

- Difficulty date: November 18, 2012
- Submitted: November 20, 2012
- Operation: Air carrier
- Aircraft: N594UA
- Make and model: Boeing 757222
- Aircraft serial: 28145
- Aircraft time: 52,729 hours, 19,474 cycles
- Engine: Pwa PW2037
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT OBSRVR SEAT INBOARD BOTTOM TRIM PULLED AWAY FROM SEAT.  NO ACP REPAIR, ACP'D TEMP REPAIR BY TAPING THE TRIM.  NO OBSTRUCTION FOR THE FLIGHT THE CREW TO PERFORM THEIR DUTIES DURING FLT.  REPLACE- :APPLIED NEW VELCRO TO INBOARD BOTTOM TRIM OF OBSERVER SEAT.  OPS CHECK GOOD.
